Longitudinal oscillations in a classical Yang-Mills plasma

F. Zonca, R. Sisto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

An analytical approach to the non linear system describing classical ID longitudinal oscillations in an SU(2) plasma is proposed. A physical interpretation is given for two distinct "Abelian" and "non-Abelian" phases of the non-linear oscillations. Numerical estimates of meaningful physical quantities are made. Analytical results are extended to the physically more relevant SU(3) case, for which numerical simulations have been also carried out.
Original languageEnglish
Pages (from-to)131 - 143
Number of pages13
JournalEuropean Physical Journal D
Volume12
Issue number3
Publication statusPublished - Jan 2000
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)
  • Atomic and Molecular Physics, and Optics

Cite this